Asymptotic correspondences between hypersurfaces of projective spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1970), pp. 19-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_8_a2,
author = {V. S. Bolodurin},
title = {Asymptotic correspondences between hypersurfaces of projective spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--26},
year = {1970},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_8_a2/}
}
V. S. Bolodurin. Asymptotic correspondences between hypersurfaces of projective spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1970), pp. 19-26. http://geodesic.mathdoc.fr/item/IVM_1970_8_a2/